# SDR GTIA021026

- Difficulty date: September 14, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PASSENGER CABIN, STATION 200 TO 180 LBL 7 INCHES HAS CORROSION AT THE TRACK.  REMOVED TRACK.  FABRICATED NEW TRACK.  INSTALLED TRACK.  (M)
